# SDR CA120606009

- Difficulty date: June 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 191 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: E1SRVAC
- Condition: Failed
- Location: Low Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LOW FUEL PRESSURE SWITCH WARNING LIGHT CAME ON DURING FLIGHT.  LOW FUEL PRESSURE SWITCH CHECKED IAW MMS 3086 AND SWITCH FOUND STUCK IN CLOSED POSITITION,  LIGHT ON.
